# SDR AWXA200300843

- Difficulty date: July 13, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 65C3024217
- Condition: Cracked
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A .5 INCH CRACK WAS FOUND ON LT WING LOWER TRAILING EDGE PANEL CLIP, OUTBOARD OF THE NR 3 FLAP TRACK FAIRING WS 210.  REMOVED DAMAGED PANEL CLIP ON LT WING LOWER TRAILING EDGE WS 210; FABRICATED A NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05 PG 4, FIG 2 & SRM 51-40-02 PG 17.
